# SDR DL72L011128

- Difficulty date: July 7, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 73,028 hours, 49,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900442
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT LIGHT ON MCO.  REPLACED M955 BATTERY CHARGER AND BATTERY.
